# SDR SCNA95160

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT AND RIGHT EMERGENCY FLOOR LIGHTS ILLUMINATED SHORTLY AFTER TAKEOFF.  THE EMERGENCY LIGHTS WERE FOUND SHORTED DUE TO A RIGHT FORWARD LAV LEAKING FLUID.  THE EMERGENCY BATTERY PACKS WERE REPLACED AND THE LIGHTS TESTED GOOD.
